# SDR UATA2020040200000

- Difficulty date: April 1, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N440RA
- Make and model: Casa C212CC
- Aircraft serial: 174
- Aircraft time: 39,131 hours, 55,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 39,131 hours, 55,056 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON A FLOOR BOARD SUPPORT ANGLE UNDER THE COCKPIT FLOOR.  ANGLES AT FRAME 5 AND NEAR FRAME 6B WERE SEVERELY CORRODED UNDER NUT PLATES.  CORRODED AREAS OF ANGLE WAS REMOVED AND SPLICE REPAIRS WERE MADE PER CASA 212 SRM, FIGURE B14.
